| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +22.0d) was explanted due to visual disturbances.
Additional Manufacturer Narrative
This follow-up report is being submitted to provide a correction to d9 and to provide updates to h3 and h6.The lal was cut into multiple pieces during explantation.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens pieces.